# SDR 2010FA0001081

- Difficulty date: October 5, 2010
- Submitted: October 6, 2010
- Operation: General aviation
- Aircraft: N746TC
- Make and model: Cessna 182T
- Aircraft serial: 18281749
- Aircraft time: 400 hours
- Engine: Lyc IO540*
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: G1000
- Condition: Failed
- Location: Right
- Part time: 400 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE MFD (RT SEAT) WOULD NOT ALLOW FOR FREQUENCY CHANGES ON BOTH THE NAV AND COM.  THE PFD (LT SEAT) CONTINUED TO WORK FINE.  ONCE THE NEW FREQUENCIES WERE TUNED IN ON THE LT, THE RT WOULD THEN WORK AND ALLOW FOR FREQUENCY CHANGES.  THE G1000 WAS 4 YEARS OLD, WARRANTY IS 2 YEARS.  UNIT WAS SHIPPED TO MFG FOR REPAIR AT OWNER'S EXPENSE.  LOCAL AVIONICS TECH SAID HE HAS SEEN THIS SEVERAL TIMES IN THE TUNING KNOBS ON G1000 DISPLAYS.
